# SDR CA150129011

- Difficulty date: January 28, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rvdt
- Part number: 47200
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FA GEAR FAILED TO RETRACT (ETS 29/01 AM) ATA CHAPTER - 3230 EXTENSION & RETRACTION  - NWS RVDT NO2 FOUND TO BE -74MV, OUT OF LIMITS ADJUSTMENT,  - NLG CENTERING SENSOR ALSO FOUND OUT OF RIG   FUNCTION PERFORMED, RETURNED TO SERVICE.
